Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

7 years old. Having dry, rough skin on face, lips started pealing. What is the issue?

My daughter is 7 years old and the past couple of days, she s had really dry and rough skin on her face. She is highly allergic to many things but I feel like this isn t a breakout. I put Benadryl on her face to stop the itching but she complained that it burned. What can be her issue? Also, her lips are starting to peal.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Your child seems to have a dry skin due to seasonal variation.
You can apply moisturizing lotion like dermadew or cetaphil to skin of face twice or thrice daily to maintain face hydration.
In the morning apply immediately after the bathing to retain water in skin layers to maintain hydration.
For lips you can apply cold cream or a lip balm.
Hope I have answered your query.

Answered: Sat, 23 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor